MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OPTICROSS 18; CATHETER, ULTRASOUND, INTRAVASCULAR

BOSTON SCIENTIFIC CORPORATION OPTICROSS 18; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number 44021
Medical Device Problem Codes Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/28/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that sheath detachment occurred.When an opticross 18 imaging catheter was being removed from the hoop, it was noted that the device was taken apart near the sheath.The device did not enter the patient.The procedure was completed with a different device.
 
Additional Manufacturer Narrative
Device evaluated by manufacturer; the sheath assembly was detached from the anchor section of the male telescope tubing.Several kinks were observed along the imaging window section.
 
Event or Problem Description

Brand Name
OPTICROSS 18
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11210421
Report Number2134265-2020-18905
Device Sequence Number14435085
Product Code OBJ
UDI-Device Identifier08714729904748
UDI-Public08714729904748
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K160514
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/06/2021
Device Model Number44021
Device Catalogue Number44021
Device Lot Number0024892284
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/21/2021
Initial Date Received by Manufacturer 12/28/2020
Supplement Date Received by Manufacturer03/15/2021
Initial Report FDA Received Date01/21/2021
Supplement Report FDA Received Date04/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age72 YR